I'm Sure something is going on with Lantus just recently
Hi, I'm Jayne from Bunbury, Western Australia
Glad I found this site!
I have read quite a few posts on this site about severe hypo's and people using lantus!
I have been having issues just recently and I believe it is the lantus that is causing it! I have been tested for everything under the sun and all has come back negative!!!
for the pat 10yrs I have been taking lantus and novorapid without too much concern until just recently. I have ended up in multiple hypoglycemic comas until just 4 weeks ago, but now the Endocrinologist halved all of my insulin to stop the hypos!
Nothing had changed in my routine, but I was going into these comas and my husband has had to inject me with glucagon multiple times and reported that I was also fitting while unconscious. SCAREY!!!!!!!!! I keep telling the diabetes team that I think it is the lantus, so they reduced it by half and switched it from taking it at 2200hrs to 0830hrs. but now im running high!
So over it at the moment and now hoping to go on an insulin pump.
Has anyone else been doing the same just recently?
You need to be logged in to comment